# SDR AMTA200600262

- Difficulty date: April 2, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: False Indication
- Location: Eicas Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

C IRS FAULT EICAS MSG, AND IRS FAULT LIGHT ON, BOTH OCCURRED AFTER ARRIVAL AT GATE, AND JUST PRIOR ENG SHUTDOWN WITH APU ON.  T/S SYS IAW FIM, IRS BITE NO FAULTS, OK FOR SERVICE.  (K)
